Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 12, issue 1
Nonlin. Processes Geophys., 12, 129–138, 2005
https://doi.org/10.5194/npg-12-129-2005
© Author(s) 2005. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Nonlinear processes in solar-terrestrial physics and dynamics...

Nonlin. Processes Geophys., 12, 129–138, 2005
https://doi.org/10.5194/npg-12-129-2005
© Author(s) 2005. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  28 Jan 2005

28 Jan 2005

Statistical characteristics of irreversible predictability time in regional ocean models

P. C. Chu and L. M. Ivanov
Viewed  
Total article views: 975 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
497 402 76 975 110 82
  • HTML: 497
  • PDF: 402
  • XML: 76
  • Total: 975
  • BibTeX: 110
  • EndNote: 82
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Cited  
Saved  
No saved metrics found.
Discussed  
No discussed metrics found.
Latest update: 17 Jan 2020
Publications Copernicus
Download
Citation